Translator Disclaimer
December, 1992 Some Results on $2^{n - k}$ Fractional Factorial Designs and Search for Minimum Aberration Designs
Jiahua Chen
Ann. Statist. 20(4): 2124-2141 (December, 1992). DOI: 10.1214/aos/1176348907

Abstract

In this paper we find several interesting properties of $2^{n-k}$ fractional factorial designs. An upper bound is given for the length of the longest word in the defining contrasts subgroup. We obtain minimum aberration $2^{n-k}$ designs for $k = 5$ and any $n$. Furthermore, we give a method to test the equivalence of fractional factorial designs and prove that minimum aberration $2^{n - k}$ designs for $k \leq 4$ are unique.

Citation

Download Citation

Jiahua Chen. "Some Results on $2^{n - k}$ Fractional Factorial Designs and Search for Minimum Aberration Designs." Ann. Statist. 20 (4) 2124 - 2141, December, 1992. https://doi.org/10.1214/aos/1176348907

Information

Published: December, 1992
First available in Project Euclid: 12 April 2007

zbMATH: 0770.62063
MathSciNet: MR1193330
Digital Object Identifier: 10.1214/aos/1176348907

Subjects:
Primary: 62K15
Secondary: 62K05

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.20 • No. 4 • December, 1992
Back to Top